# SDR IPXA09M57267

- Difficulty date: August 5, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7027501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER ACCESSORY COMPARTMENT LONGERON 52 HAS CORROSION AT 6 IN AFT OF STA 1129/6-70.  REMOVED LONGERON, FABRICATED AND INSTALLED REPAIR SPLICE AND LONGERON IAW MD-11 SRM 53-00-05 REPAIR 1 FIGURES 201 AND 202 TYPE 1.
